Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: Article
Number of items: 3.


Pipping, E. (2019) Existence of long-time solutions to dynamic problems of viscoelasticity with rate-and-state friction. ZAMM - Journal of Applied Mathematics and Mechanics . ISSN 1521-4001 (online)

Pipping, E. and Kornhuber, R. and Rosenau, M. and Oncken, O. (2016) On the efficient and reliable numerical solution of rate-and-state friction problems. Geophysical Journal International, 204 (3). pp. 1858-1866. ISSN Online: 1365-246X Print: 0956-540X

Pipping, E. and Sander, O. and Kornhuber, R. (2015) Variational formulation of rate- and state-dependent friction problems. Zeitschrift für angewandte Mathematik und Mechanik (ZAMM), 95 (4). pp. 377-395. ISSN 0044-2267

This list was generated on Thu May 30 02:09:05 2024 CEST.